# SDR ASAA2019052429477

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 13,228 hours, 4,278 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 FAIL. GROUNDED - YES. REF HF COMM SYSTEM BITE FIM 23-11 TASK 801, HF SYSTEM AND OPS TEST AMM 23-11-00/501. ETOPS GROUND VERIFICATION GOOD, HF 2, OPS TEST GOOD.
